MathSciNet Relay Station
MathSciNet bibliographic data
MR1900359 60B15 (11S99 60G07)
Albeverio, Sergio; Zhao, Xuelei A remark on nonsymmetric stochastic processes on $p$-adics. Stochastic Anal. Appl. 20 (2002), no. 2, 243–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement